CSN Login
Members Online: 4

Swelling

Delichick1
Posts: 1
Joined: Sep 2013

My friend who is 55, was diagnoised with Glioblastoma multiforme grade IV and inoperable back in May 2013. He seemed to be doing really well and announced he was taking back control of his life and didn't need his sister or I around. We went through what seems to be standard for everyone, radiation (6weeks), Chemo (42 days). We started with the 5day/month cycle with Temador at the higher dosage in July. He seemed to be more tired and fatiged for longer period. August was longer yet. September we had a new MRI and it showed a reduction, but more swelling and was told this was normal.

Can anyone tell me more about this since we just started the 4th month cycle of Temador. I feel totally helpless. What was used to help reduce the swelling? I need to see something positive and have him say something off the wall, like I'm not allowed to drive his truck anymore. I need to know if I am on the right path. We are weaning him down from the dexadron. At one point we were only giving 1mg/day. That went back up to 12mg and now 8mg.

If anyone could share I would deeply appreciate anything anywords of wisdom. My email: shar-bear@hotmail.com

Thank you!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network